# SDR EISA98201

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CARGO SMOKE LGHT ILLUMINATED VERIFIED VISUALLY NO SMOKE FOR FIRE, COULD NOT EXTINGUISH LIGHT.  GENERATED FROM PILOT REPORT.  TROUBLESHOOTING FOUND LIGHT WOULD GO OUT WITH NR 4 SMOKE DETECTOR DISCONNECTED.  REPLACED NR 4 SMOKE DETECTOR.  CHECKS NORMAL PER AERONAUTICAL MM CHAPTER 1.  (M)
